Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why are my bones paining a lot after taking Omnacortil 10 tablets ?

i have a chronic cough n dry cold.sometimes it turns into wheezing i started taking omnacortil_10 with which i started feelin better.but with time i started putting on weight and started getting addicted 2 it my bones too started paining i don\t know what path to follow. i am 39yrs old n am 85kgs.i am a healthy eater. earlier i was addicted to dexamethasone for 6yrsfor same problem.someone pls advice me.
Asked On : Thu, 21 Jul 2011
Answers:  2 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Taking steroid can cause fractures and joint destruction as side effects. Have you been evaluated for Bronchial asthma. Because of addiction you could suffer from severe side effects. You need to get a Chext-Xray and Doctor needs to find the cause and treat you. If you are having hip joint pain better consult an Orthopaedician to rule out joint problem. Better to stop this habit now, consult a good Pulmonologist and get right treatment. Do steam inhalation if you have dry cough and wheezing, it helps to remove secretions.
Answered: Thu, 21 Jul 2011
I find this answer helpful
OBGYN Dr. Reji. D's  Response

welcome to healthcaremagic forum
<brmost probably you may have COPD (chronic obstructive pulmonary disease)you can control it by using any prophylatic steroid inhalors like seroflo,or aero cort.these are safer than oral steroids..for that first you have to consult a pulmonologist and they will chose proper inhalor by examining your chest.wt gain and osteoporosis are the side effects of oral steroids
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor